Posted by: Mohamed | 2012-01-20

Left Benzoyl Peroxide on Too long.

Hi Doc.

I recently had a terrible acne breakout all of a sudden, all over my face. Which I couldnt understand because I was on Roaccutane (20mg twice a day) for 8 months 3 yrs ago.

I bought Oxy 10, and applied it morning and Night over my entire face ,Yes including the delicate eye area for 4 days, after which I had to stop due to the intense burning, redness &  dehydrated state of my skin.

It was my own stupidity , I was trying to be smart.
Nevertheless, I have stopped it for 2 days now, but my skin is in quite a state. It is red, burning &  is wrinkly. I look 10 years older. also it has left my under eye area with dark patches.

Is this just temporary? will it go away? what do I do to reverse the damage caused? Should I just leave my skin alone for the next few days? Washing seems to irritate it furthur.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You caused a chemical burn on your face. I suggest that you consult a dermatologist for the correct treatment. In the interim, wash your face with water and apply Epizone A cream (at pharmacies).


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.